Melikhov, Sergej Nikolaevich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 30

Number of views:
This page:3685
Abstract pages:6056
Full texts:2328
Doctor of physico-mathematical sciences (2003)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 5.03.1960
E-mail: ,
Keywords: exponential series, convolution operators, spaces of analytic functions, continuous linear right inverse, projective descriptions, ultradistributions, Pommiez operator
Main publications:
  1. Melikhov S. N., “O razlozhenii analiticheskikh funktsii v ryady eksponent”, Izv. AN SSSR. Seriya matem., 52:5 (1988), 991–1004  mathnet  mathscinet  zmath
  2. Melikhov S. N., Momm S., “Solutions operators for convolution equations on the germs of analytic functions on compact convex sets in $\mathbb C^N$”, Studia Math., 117:1 (1995), 79–99  mathscinet  zmath
  3. Bonet J., Melikhov S. N., “Interpolation of entire functions and projective descriptions”, J. Math. Anal. Appl., 205 (1997), 454–460  crossref  mathscinet  zmath
  4. Melikhov S. N., Momm S., “Analytic solutions of convolution equations on convex sets with obstacle in the boundary”, Math. Scand., 86 (2000), 293–319  mathscinet  zmath
  5. Melikhov S. N., “Prodolzhenie tselykh funktsii vpolne regulyarnogo rosta i pravyi obratnyi dlya operatora predstavleniya analiticheskikh funktsii ryadami kvazipolinomov”, Matem. sbornik, 191:7 (2000), 105–128  mathnet  mathscinet  zmath
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. S. N. Melikhov, L. V. Khanina, “Analytic solutions of convolution equations on convex sets in the complex plane with an open obstacle on the boundary”, Mat. Sb., 211:7 (2020),  121–150  mathnet; Sb. Math., 211:7 (2020), 1014–1040  isi  scopus
2. S. N. Melikhov, “Coefficients of exponential series for analytic functions and the Pommiez operator”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 161 (2019),  65–103  mathnet  mathscinet
3. O. A. Ivanova, S. N. Melikhov, “On Multiplication of Distributions Generated by the Pommiez Operator”, Mat. Zametki, 105:4 (2019),  632–636  mathnet  elib; Math. Notes, 105:4 (2019), 625–629  isi  scopus
4. P. A. Ivanov, S. N. Melikhov, “Pommier Operator in Spaces of Analytic Functions of Several Complex Variables”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 153 (2018),  55–68  mathnet  mathscinet
5. O. A. Ivanova, S. N. Melikhov, “The commutant of the Pommiez operator in a space of entire functions of exponential type and polynomial growth on the real line”, Vladikavkaz. Mat. Zh., 20:3 (2018),  48–56  mathnet
6. O. A. Ivanova, S. N. Melikhov, “On topological algebras of analytic functionals with a multiplication defined by translations”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 24:3 (2018),  14–22  mathnet  elib
7. O. A. Ivanova, S. N. Melikhov, “On invariant subspaces of the Pommiez operator in spaces of entire functions of exponential type”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 142 (2017),  111–120  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 241:6 (2019), 760–769
8. O. A. Ivanova, S. N. Melikhov, Yu. N. Melikhov, “On commutant of differentiation and translation operators in weighted spaces of entire functions”, Ufimsk. Mat. Zh., 9:3 (2017),  38–49  mathnet  elib; Ufa Math. J., 9:3 (2017), 37–47  isi  scopus
9. O. A. Ivanova, S. N. Melikhov, “On operators which commute with the Pommiez type operator in weighted spaces of entire functions”, Algebra i Analiz, 28:2 (2016),  114–137  mathnet  mathscinet  elib; St. Petersburg Math. J., 28:2 (2017), 209–224  isi  scopus
10. O. A. Ivanova, S. N. Melikhov, “On an algebra of analytic functionals connected with a Pommiez operator”, Vladikavkaz. Mat. Zh., 18:4 (2016),  34–40  mathnet
11. O. A. Ivanova, S. N. Melikhov, “On the orbits of analytic functions with respect to a Pommiez type operator”, Ufimsk. Mat. Zh., 7:4 (2015),  75–79  mathnet  elib; Ufa Math. J., 7:4 (2015), 71–75  isi  scopus
12. S. N. Melikhov, “A remark on absolutely convergent series in spaces of germs of analytic functions”, Vladikavkaz. Mat. Zh., 17:3 (2015),  53–55  mathnet
13. O. A. Ivanova, S. N. Melikhov, “On A. F. Leont'ev's interpolating function”, Ufimsk. Mat. Zh., 6:3 (2014),  17–27  mathnet  mathscinet  elib; Ufa Math. J., 6:3 (2014), 17–27  isi  scopus
14. U. V. Barkina, S. N. Melikhov, “On a solution operator for differential equations of infinity order on convex sets”, Vladikavkaz. Mat. Zh., 16:4 (2014),  27–40  mathnet
15. V. A. Varziev, S. N. Melikhov, “On coefficients of exponential series for analytic functions of polynomial growth”, Vladikavkaz. Mat. Zh., 13:4 (2011),  18–27  mathnet
16. S. N. Melikhov, S. Momm, “On the expansions of analytic functions on convex locally closed sets in exponential series”, Vladikavkaz. Mat. Zh., 13:1 (2011),  44–58  mathnet  elib
17. O. A. Ivanova, S. N. Melikhov, “On the right inverse operators which are defined by Eidelheit sequences”, Vladikavkaz. Mat. Zh., 12:2 (2010),  24–30  mathnet  elib
18. V. A. Varziev, S. N. Melikhov, “On the dual space of the space of analytic functions of polynomial growth near the boundary”, Vladikavkaz. Mat. Zh., 10:4 (2008),  17–22  mathnet  mathscinet  elib
19. S. N. Melikhov, Z. Momm, “On the property of the inward continuability of representing systems of exponentials on convex locally closed sets”, Vladikavkaz. Mat. Zh., 10:2 (2008),  36–45  mathnet  mathscinet  elib
20. S. N. Melikhov, E. V. Teknechyan, “On the expansion of analytic functions in series in successive derivatives”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 2,  75–79  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 47:2 (2003), 74–78
21. S. N. Melikhov, “On the left inverse to the restriction operator on weighted spaces of entire functions”, Algebra i Analiz, 14:1 (2002),  99–133  mathnet  mathscinet  zmath; St. Petersburg Math. J., 14:1 (2003), 75–99
22. S. N. Melikhov, “Extension of entire functions of completely regular growth and right inverse to the operator of representation of analytic functions by quasipolynomial series”, Mat. Sb., 191:7 (2000),  105–128  mathnet  mathscinet  zmath; Sb. Math., 191:7 (2000), 1049–1073  isi  scopus
23. S. N. Melikhov, S. Momm, “On the linear inverse from right operator for the convolution operator on the spaces of germs of analytical functions on convex compacts in $\mathbb C$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 5,  38–48  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:5 (1997), 35–45
24. S. N. Melikhov, “Series of generalized exponentials for distributions”, Dokl. Akad. Nauk, 347:6 (1996),  739–742  mathnet  mathscinet  zmath
25. Yu. F. Korobeinik, S. N. Melikhov, “A continuous linear right inverse of the representation operator and applications to the convolution operators”, Sibirsk. Mat. Zh., 34:1 (1993),  70–84  mathnet  mathscinet  zmath; Siberian Math. J., 34:1 (1993), 59–72  isi
26. Yu. F. Korobeinik, S. N. Melikhov, “A linear continuous right inverse for the representation operator, and conformal mappings”, Dokl. Akad. Nauk, 323:5 (1992),  826–829  mathnet  mathscinet  zmath; Dokl. Math., 45:2 (1992), 428–431
27. S. N. Melikhov, “Nontrivial decompositions of zero and representative subspaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 8,  53–65  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:8 (1990), 60–71
28. S. N. Melikhov, “On expansion of analytic functions in exponential series”, Izv. Akad. Nauk SSSR Ser. Mat., 52:5 (1988),  991–1004  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:2 (1989), 317–329
29. S. N. Melikhov, “Absolutely convergent series in the canonical inductive limits”, Mat. Zametki, 39:6 (1986),  877–886  mathnet  mathscinet  zmath; Math. Notes, 39:6 (1986), 475–480  isi
30. S. N. Melikhov, “Continuity of matrix operators in the normal and strong topologies”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 1,  67–69  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:1 (1985), 92–94

31. A. V. Abanin, Yu. A. Kiryutenko, Yu. F. Korobeinik, A. G. Kusraev, S. N. Melikhov, “Valentin Vasil'evich Napalkov (on his seventieth birthday)”, Vladikavkaz. Mat. Zh., 13:3 (2011),  70–71  mathnet
32. O. A. Ivanova, S. N. Melikhov, “Letter to the Editor”, Vladikavkaz. Mat. Zh., 12:4 (2010),  83  mathnet

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021